# SDR FDEA201712233445

- Difficulty date: December 23, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 36,697 hours, 18,842 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE ARM LIGHT WOULD NOT SHOW ARMED ON ECAM  WITH SLIDE HANDLE IN ARMED POSITION.  CB RESET C/O IAW AMM 52-10-11-05-01 AND TESTED OK.  A/C FIT FOR FLIGHT.
